Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A property of finite simple non-abelian groups


Authors: W. D. Maurer and John L. Rhodes
Journal: Proc. Amer. Math. Soc. 16 (1965), 552-554
MSC: Primary 20.29
MathSciNet review: 0175971
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Fröhlich, The near-ring generated by the inner automorphisms of a finite simple group, J. London Math. Soc. 33 (1958), 95–107. MR 0093543

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.29

Retrieve articles in all journals with MSC: 20.29


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0175971-0
Article copyright: © Copyright 1965 American Mathematical Society